Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 129, NWS Little Rock, AR

May 4, 20214 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at May 4, 2021, 1:23 AM CDT for 4 counties in Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2021, 1:23 AM CDT (06:23 UTC)
Expired
May 4, 2021, 2:15 AM CDT
In force
52 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garland County, AR, Montgomery County, AR, Perry County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 101 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 9:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.4 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1558 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

330 
WUUS54 KLZK 040623
SVRLZK
ARC051-097-105-149-040715-
/O.NEW.KLZK.SV.W.0129.210504T0623Z-210504T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
123 AM CDT Tue May 4 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southwestern Perry County in central Arkansas...
  Northwestern Garland County in central Arkansas...
  Southwestern Yell County in central Arkansas...
  Northeastern Montgomery County in western Arkansas...

* Until 215 AM CDT.

* At 122 AM CDT, a severe thunderstorm was located 11 miles southeast
  of Fourche Valley, or 18 miles northeast of Mount Ida, moving
  northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ola...                            Plainview in Yell County...
  Petit Jean River WMA...           Muddy Creek WMA...
  Birta...                          Carter Cove Park...
  Wing...                           Chula...
  Mt George...                      Mt Tabor...
  Kingston...                       Fannie...
  Centerville...                    Rover...
  Fourche Junction...               Hollis...
  Onyx...                           Fourche Mountain Recreation
  Are...
  Story...                          Sunlight Bay Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3461 9356 3469 9364 3480 9366 3518 9317
      3477 9308
TIME...MOT...LOC 0622Z 237DEG 46KT 3477 9345 

HAIL...1.00IN
WIND...60MPH
 
$$

DTC
3 follow-up statements
665 
WWUS54 KLZK 040645
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
145 AM CDT Tue May 4 2021

ARC149-040655-
/O.CAN.KLZK.SV.W.0129.000000T0000Z-210504T0715Z/
Yell AR-
145 AM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN YELL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and western Arkansas.

LAT...LON 3466 9341 3467 9342 3489 9311 3477 9308
TIME...MOT...LOC 0645Z 226DEG 44KT 3474 9319 

$$

ARC051-097-105-040715-
/O.CON.KLZK.SV.W.0129.000000T0000Z-210504T0715Z/
Perry AR-Garland AR-Montgomery AR-
145 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHWESTERN PERRY...NORTHWESTERN GARLAND AND NORTHEASTERN
MONTGOMERY COUNTIES...

At 145 AM CDT, a severe thunderstorm was located 7 miles northwest of
Jessieville, or 15 miles northwest of Hot Springs Village, moving
northeast at 50 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Mt Tabor...                       Hollis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3466 9341 3467 9342 3489 9311 3477 9308
TIME...MOT...LOC 0645Z 226DEG 44KT 3474 9319 

HAIL...1.75IN
WIND...60MPH
 
$$

DTC
477 
WWUS54 KLZK 040655
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
155 AM CDT Tue May 4 2021

ARC097-040705-
/O.CAN.KLZK.SV.W.0129.000000T0000Z-210504T0715Z/
Montgomery AR-
155 AM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central Arkansas.

LAT...LON 3472 9323 3479 9325 3489 9311 3479 9308
      3474 9318
TIME...MOT...LOC 0655Z 225DEG 48KT 3485 9309 

$$

ARC051-105-040715-
/O.CON.KLZK.SV.W.0129.000000T0000Z-210504T0715Z/
Perry AR-Garland AR-
155 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHWESTERN PERRY AND NORTH CENTRAL GARLAND COUNTIES...

At 155 AM CDT, a severe thunderstorm was located 10 miles north of
Jessieville, or 15 miles northwest of Hot Springs Village, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hollis...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3472 9323 3479 9325 3489 9311 3479 9308
      3474 9318
TIME...MOT...LOC 0655Z 225DEG 48KT 3485 9309 

HAIL...1.00IN
WIND...60MPH
 
$$

DTC
422 
WWUS54 KLZK 040707 RRA
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
207 AM CDT Tue May 4 2021

ARC051-105-040717-
/O.EXP.KLZK.SV.W.0129.000000T0000Z-210504T0715Z/
Perry AR-Garland AR-
207 AM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PERRY AND NORTH
CENTRAL GARLAND COUNTIES WILL EXPIRE AT 215 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central Arkansas.

LAT...LON 3472 9323 3479 9325 3489 9311 3479 9308
      3474 9318
TIME...MOT...LOC 0707Z 237DEG 46KT 3493 9294 

$$

DTC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 5:57 PM CDT, 7 hours 26 minutes earlier.

Area forecast discussion, May 3, 5:57 PM CDT, 7 hours 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
557 PM CDT Mon May 3 2021

.DISCUSSION...

Updated to include the 00Z aviation discussion below...

&&

.AVIATION...

While VFR conditions are ongoing early this evening...SHRA/TSRA
will develop the west...and move NE into NWRN sections of the
state this evening...spreading further east and south overnight.
Expect condtions as low as IFR or briefly lower...especially
under the most intense activity. Some SVR storms could be
seen...with damaging winds and large hail. The strongest storm
activity will shift SE by sunrise Tue...though additional
SHRA/TSRA will remain possible into the early afternoon hrs Tue.
Expect improving conditions by late in this TAF period as drier
air moves into the state.

&&

.PREV DISCUSSION...(ISSUED 304 PM CDT Mon May 3 2021)

SHORT TERM...Tonight Through Wednesday Night

..TODAY AND TONIGHT...

Recent MSAS data, sfc obs, and subjective
analysis indicated a region of cyclonic sfc flow over Nrn TX/Srn OK,
w/ the the nose of this lower pressure beginning to nose into N/Ern
OK/Wrn AR. On a larger scale, a broad trof of lower pressure
extended from S/Wrn TX towards the N/E over the Ozark Plateau and
into the Upper Midwest. Turbulent bndry layer conditions have given
way to substantial mixing and morning low stratus has since mixed
out w/ an expansive diurnal Cu field beginning over Ern OK and more
recently portions of Srn AR. A strong pres grad was noted over the
state, and is continuing to drive strong Srly flow w/ temps in the
low to mid 80s currently over much of Srn AR, and upper 70s along
and north of the I-40 corridor. Td's in the lower 70s were noted
across Srn AR as well, w/ moisture transport expected to remain
rampant through the remainder of the afternoon as the aforementioned
sfc low approaches. The LZK 19Z sounding revealed a rather unstable
environment present over Cntrl AR w/ minimal CINH in place and steep
lapse rates contributing ML buoyancy in excess of 2000 J/kg.
To the N/W, a cold frnt was draped over KS and N/Wrn OK extending
into the Panhandle, and wl serve as the primary forcing mechanism
for CI later Mon night.

Over Mon night, several low amplitude perturbations wl traverse
through mean H500 S/Wrly flow on the downstream portion of a larger
impulse. This upper forcing wl overspread the region late in the
night and help aid in supplying some modest bulk shear, supportive
of sustaining organized convective activity. Latest thinking remains
consistent w/ this fcst update on the potential for a nocturnal
thunderstorm complex/MCS to develop over Ern OK and advance Ewrd
into portions of Nrn and Cntrl AR. Most recent suite of CAM and HREF
guidance is supportive of this fcst as well, w/ a NP bullseye for
strong winds over the Nrn portion of the state. Initially, a
multicell storm mode is anticipated following CI in Ern OK along the
advancing cold frnt, however weaker shear values and poor shear
vectors relative to the bndry wl contribute to interacting cold
pools and consolidation, leading to quick upscale growth into a
linear segment/MCS. Based on timing of probabilistic HREF guidance,
this segment should enter the Wrn portion of the state b/w the 02-
03Z timeframe. Due to the timing of the event, diurnal cooling may
begin to inhibit sfc based buoyancy playing a role in E/wrd
progression of the line, however pt fcst soundings are still
suggesting sufficient ML buoyancy around 2000-3000 J/kg w/ minimal
CINH. Thus initially, as the line enters the state, it wl encounter
a favorable environment to continue advancing E/wrd initially.
However as the night progresses, cooling wl lkly diminish remaining
buoyancy further E into the state and cause the line to weaken
eventually before 12Z.

Given the anticipated storm mode and HREF
progs, strong to damaging winds wl lkly be the primary hazards
associated w/ this system, however some large hail cannot be ruled
out in the early phases of storm development. Low-lvl shear progs
are not very supportive for QLCS tornadic activity, however it
remains non-zero at this time and cannot be ruled out either.

..TUES AND WED...

Tues, the aforementioned cold frnt wl sag S/Ewrd across the state w/
N/Wrly winds beginning to filter in drier air over the FA by the
later afternoon and evening. PoPs wl remain over much of the region
through the day w/ the FROPA and primary upper impulse lifting
N/Ewrd, however most can expect RH values and the general mugginess
begin to subside from N/W to S/E through the later evening, as Cntrl
Plains high pressure begins to sag S/wrd.

Wed, sfc high pressure wl begin to overtake the FA w/ Nrly winds
continuing to usher drier air in and promote a more settled wx
pattern with more seasonal temperatures resuming.

LONG TERM...Thursday Through Monday

A large area of high pressure will build over Arkansas from the
Plains, and that will bring a few days of dry conditions and below
average temperatures.

The high will depart by the weekend, and return flow will bring
temperatures back up to seasonal levels. At the same time, a new
storm system in the central Plains will drag a cold front toward
Arkansas, and rain chances will increase.

Scattered to numerous showers and thunderstorms are in the forecast
Saturday through Monday. At this time, the dynamics aloft to
support severe weather do not look impressive, so severe weather
should be localized. However, the front will be nearly parallel a
southwest wind flow aloft, and will be slow to cross the state.
That could lead to areas of heavy rain.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...62
Hazardous weather outlook, May 3, 10:08 PM CDT, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
1008 PM CDT Mon May 3 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-041000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
1008 PM CDT Mon May 3 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Severe weather is expected over the region through the overnight
hours. The latest data indicates a complex of thunderstorms will
track across the state, posing a threat for damaging winds which
will last into early Tuesday morning.

In addition to damaging winds, large hail can not be ruled out.
The tornado threat, while low, can not be completed discounted.

Additionally, there could be some locally heavy rainfall, which
could lead to flash flooding and aggravate existing flooding
issues along some area rivers.

.DAYS TWO THROUGH SEVEN...Tuesday Through Sunday

Thunderstorms return to the forecast for the upcoming weekend.
Severe weather chances appear low at this time, but locally heavy
rainfall may develop.

.Spotter Information Statement...

Spotter activation may be needed tonight.

&&

Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.

In the hours before

Special weather statement, May 3, 11:30 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1130 PM CDT Mon May 3 2021

ARZ040-040515-
Polk AR-
1130 PM CDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK COUNTY UNTIL 1215
AM CDT...

At 1129 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wickes, or 16 miles north of De Queen, moving northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Wickes...                         Grannis...
Vandervoort...                    Shady...
Hartley...                        Cossatot River State Park...
Bard Springs Recreation Area...   Caney Creek Wilderness...
Mccauley...                       Board Camp...
Shady Lake Recreation Area...     Hatton...
Roaring Branch Natural Area...    Dallas...
Bogg Springs...                   Nunley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
western Arkansas.

LAT...LON 3435 9447 3454 9430 3454 9408 3446 9393
      3436 9394 3435 9396 3436 9425 3427 9426
      3427 9425 3421 9425 3419 9430 3419 9447
TIME...MOT...LOC 0429Z 229DEG 35KT 3427 9438

DTC
Special weather statement, May 4, 12:18 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1218 AM CDT Tue May 4 2021

ARZ022>024-031>033-038-039-043>045-040600-
Pulaski AR-Pope AR-White AR-Perry AR-Van Buren AR-Lonoke AR-
Saline AR-Yell AR-Faulkner AR-Conway AR-Cleburne AR-
1218 AM CDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR PERRY...SOUTHEASTERN VAN BUREN...
NORTHWESTERN LONOKE...SOUTHWESTERN CLEBURNE...FAULKNER...CONWAY...
SOUTHWESTERN WHITE...NORTHWESTERN SALINE...CENTRAL YELL...NORTHERN
PULASKI AND SOUTHEASTERN POPE COUNTIES UNTIL 100 AM CDT...

At 1218 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Damascus to near Toad Suck to 13 miles west of
Lake Ouachita State Park. Movement was east at 30 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Conway...                         Cabot...
Maumelle...                       Morrilton...
Danville...                       Perryville...
Little Rock AFB...                Greenbrier...
Vilonia...                        Atkins...
Pottsville...                     Mayflower...
Ola...                            Wooster...
Oppelo...                         Quitman...
Guy...                            Rose Bud...
Damascus...                       Enola...

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and north central Arkansas.

LAT...LON 3539 9188 3491 9211 3479 9295 3499 9356
      3527 9298 3543 9286
TIME...MOT...LOC 0518Z 290DEG 27KT 3537 9243 3508 9260 3465 9342

DTC
Special weather statement, May 4, 12:44 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1244 AM CDT Tue May 4 2021

ARZ008-016-017-025-040630-
Lawrence AR-Independence AR-Randolph AR-Jackson AR-
1244 AM CDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN INDEPENDENCE...
SOUTHEASTERN RANDOLPH...NORTHERN JACKSON AND LAWRENCE COUNTIES UNTIL
130 AM CDT...

At 1244 AM CDT, Doppler radar was tracking a strong thunderstorm over
Strawberry, or 10 miles southwest of Lake Charles State Park, moving
east at 40 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Walnut Ridge...                   Hoxie...
Black Rock...                     Lake Charles State Park...
College City...                   Portia...
Strawberry...                     Lynn...
O'Kean...                         Alicia...
Minturn...                        Sedgwick...
Powhatan...                       Strangers Home...
Whiskerville...                   Giles Spur...
Dicus...                          Eaton...
Lauratown...                      Clover Bend...

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
eastern and north central Arkansas.

LAT...LON 3612 9077 3608 9082 3605 9083 3604 9084
      3602 9084 3599 9086 3598 9084 3596 9086
      3583 9130 3596 9136 3601 9135 3622 9081
      3615 9081 3615 9075
TIME...MOT...LOC 0544Z 247DEG 36KT 3596 9128

Goudsward
Special weather statement, May 4, 12:45 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1245 AM CDT Tue May 4 2021

ARZ005>007-014>017-024-025-033-040630-
Baxter AR-Lawrence AR-White AR-Stone AR-Independence AR-Sharp AR-
Fulton AR-Izard AR-Jackson AR-Cleburne AR-
1245 AM CDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE...
INDEPENDENCE...IZARD...SOUTHWESTERN JACKSON...CLEBURNE...NORTHEASTERN
BAXTER...FULTON...NORTHEASTERN WHITE...SOUTHWESTERN LAWRENCE AND
SHARP COUNTIES UNTIL 130 AM CDT...

At 1245 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ott to near Wideman to 6 miles southwest
of Croker to near Rose Bud. Movement was east at 45 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Batesville...                     Heber Springs...
Cherokee Village...               Melbourne...
Salem in Fulton County...         Ash Flat...
Horseshoe Bend...                 Cave City...
Newark...                         Highland in Sharp County...
Mammoth Spring...                 Hardy...
Quitman...                        Oxford...
Pangburn...                       Cushman...
Mount Pleasant...                 Pleasant Plains...
Viola...                          Strawberry...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
eastern, central and north central Arkansas.

LAT...LON 3618 9134 3586 9129 3535 9144 3540 9221
      3579 9200 3616 9204 3650 9222 3650 9148
TIME...MOT...LOC 0545Z 264DEG 38KT 3645 9212 3618 9197 3580 9193 3541
9206

44
Special weather statement, May 4, 1:06 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
106 AM CDT Tue May 4 2021

ARZ037-038-040-041-040645-
Polk AR-Scott AR-Yell AR-Montgomery AR-
106 AM CDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL POLK...SOUTHEASTERN
SCOTT...WESTERN YELL AND MONTGOMERY COUNTIES UNTIL 145 AM CDT...

At 106 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gravelly to Albert Pike Recreation Area.
Movement was northeast at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Danville...                       Mount Ida...
Norman...                         Oden...
Mimosa...                         Little Missouri Falls Recreatio...
Gravelly...                       Fourche Valley...
Mauldin...                        Mosley...
Albert Pike Recreation Area...    Muddy Creek WMA...
Belleville...                     Black Springs...
Corinth...                        Ranger...
Wing...                           Kingston...
Fannie...                         Bluffton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central, western and southwestern Arkansas.

LAT...LON 3486 9381 3520 9324 3442 9351 3435 9389
      3435 9396 3436 9400
TIME...MOT...LOC 0606Z 227DEG 45KT 3483 9373 3436 9385

DTC
Special weather statement, May 4, 1:21 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Little Rock AR
121 AM CDT Tue May 4 2021

ARZ007-008-017-040700-
Lawrence AR-Randolph AR-Sharp AR-
121 AM CDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...NORTHWESTERN LAWRENCE
AND NORTHEASTERN SHARP COUNTIES UNTIL 200 AM CDT...

At 121 AM CDT, Doppler radar was tracking a strong thunderstorm near
Annieville, or near Black Rock, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pocahontas...                     Black Rock...
Imboden...                        Ravenden...
Reyno...                          Portia...
Maynard...                        Biggers...
Ravenden Springs...               Annieville...
Dalton...                         Attica...
Williford...                      Powhatan...
Armstrong...                      Middlebrook...
Ingram...                         Shannon...
Wirth...                          Birdell...

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
eastern and north central Arkansas.

LAT...LON 3649 9077 3644 9078 3643 9077 3642 9077
      3641 9075 3635 9075 3605 9106 3617 9136
      3645 9146 3650 9145 3650 9078
TIME...MOT...LOC 0621Z 211DEG 29KT 3615 9118

230

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:03 PM CDTRiver Flood AdvisoryLZKPerry48 hr
May 3, 9:30 PM CDTSpecial Weather StatementLZKScott45 min
May 3, 10:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton40 min
May 3, 10:14 PM CDTSevere Thunderstorm WarningLZKPolk46 min
May 3, 10:17 PM CDTSevere Thunderstorm WarningLZKBoone43 min
May 3, 10:28 PM CDTSevere Thunderstorm WarningLZKLogan, Scott47 min
May 3, 10:29 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell46 min
May 3, 10:38 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy52 min
May 3, 10:39 PM CDTSevere Thunderstorm WarningLZKPolk, Scott51 min
May 3, 10:56 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott49 min
May 3, 10:58 PM CDTSevere Thunderstorm WarningLZKBoone, Marion23 min
May 3, 11:00 PM CDTSevere Thunderstorm WarningLZKYell10 min
May 3, 11:03 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy27 min
May 3, 11:13 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Pope, Van Buren47 min
May 3, 11:13 PM CDTSevere Thunderstorm WarningLZKLogan, Yell23 min
May 3, 11:23 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell37 min
May 3, 11:24 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Marion, Newton, Pope, Searcy and 2 more51 min
May 3, 11:30 PM CDTSpecial Weather StatementLZKPolk45 min
May 3, 11:31 PM CDTSevere Thunderstorm WarningLZKPope, Yell29 min
May 3, 11:34 PM CDTSevere Thunderstorm WarningLZKYell29 min
May 3, 11:41 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell21 min
May 3, 11:46 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott44 min
May 3, 11:52 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell27 min
May 3, 11:55 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren50 min
May 4, 12:05 AM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell19 min
May 4, 12:10 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone35 min
May 4, 12:15 AM CDTSevere Thunderstorm WarningLZKPolk45 min
May 4, 12:18 AM CDTSpecial Weather StatementLZKConway, Faulkner, Perry, Yell42 min
May 4, 12:40 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk26 min
May 4, 12:44 AM CDTSpecial Weather StatementLZKLawrence46 min
May 4, 12:45 AM CDTSpecial Weather StatementLZKCleburne, Fulton, Independence, Izard, Sharp45 min
May 4, 12:45 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike45 min
May 4, 12:59 AM CDTSevere Thunderstorm WarningLZKLawrence, Randolph31 min
May 4, 1:06 AM CDTSpecial Weather StatementLZKMontgomery, Yell39 min
May 4, 1:06 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Lawrence, Sharp39 min
May 4, 1:08 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike52 min
May 4, 1:21 AM CDTSpecial Weather StatementLZKRandolph39 min
May 4, 1:31 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline44 min
May 4, 1:32 AM CDTSevere Thunderstorm WarningLZKLawrence, Randolph, Sharp43 min
May 4, 1:41 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline34 min
May 4, 1:43 AM CDTSpecial Weather StatementLZKJackson47 min
May 4, 2:03 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Hot Spring, Perry, Pope and 2 more42 min
May 4, 2:18 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Lonoke, Pulaski, Saline, White42 min
May 4, 2:37 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White38 min
May 4, 2:58 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff32 min
May 4, 3:07 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie14 min
May 4, 10:05 AM CDTRiver Flood AdvisoryLZKLawrence, Randolph21 hr
May 4, 11:43 AM CDTSevere Thunderstorm WarningLZKDesha, Drew62 min
May 4, 12:44 PM CDTFlash Flood WarningLZKDesha, Drew3 hr
May 4, 4:15 PM CDTSpecial Weather StatementLZKIndependence30 min
May 4, 4:38 PM CDTSpecial Weather StatementLZKJackson37 min
May 4, 5:04 PM CDTSpecial Weather StatementLZKLawrence41 min
May 4, 5:06 PM CDTSpecial Weather StatementLZKJackson39 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.